Selinger, Peter

  Professor
  PhD - University of Pennsylvania (1997)

  Mail: Address
  e-mail:selinger@mathstat.dal.ca
  Office: Chase Room 303
  Tel: (902)494-3311
  Fax: (902)494-5130
  Homepage: Dr. Peter Selinger's Homepage

  • Research Interests:

    • Logic
    • Category Theory
    • Foundations of Computing

  • Selected Recent Publications:

    • P. Selinger. Dagger compact closed categories and completely positive maps. Extended Abstract. To appear in Proceedings of the 3rd International Workshop on Quantum Programming Languages, Chicago. ENTCS, Elsevier, 2005. 22 pages.

    • P. Selinger, B. Valiron. A lambda calculus for quantum computation with classical control. In Proceedings of the Seventh International Conference on Typed Lambda Calculi and Applications (TLCA 2005), Nara, Japan. Springer LNCS 3461, pp. 354-368, 2005.

    • P. Selinger. Towards a Quantum Programming Language. Mathematical Structures in Computer Science 14(4):527-586, 2004.

    • P. Selinger. Order-Incompleteness and Finite Lambda Reduction Models. Theoretical Computer Science 309(1):43-63, 2003.

    • P. Selinger. The Lambda Calculus is Algebraic. Journal of Functional Programming 12(6):549-566, 2002.


  • Research Group: ATCAT (Categories, Algebra, Topology)

       Back to Faculty Listing

 

 



Search By
Google
Chase Building | Dalhousie University | Halifax, Nova Scotia, Canada B3H 3J5 | +1 (902) 494-2572